# SDR FDEA201109093811

- Difficulty date: September 9, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651729413
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT INBOARD ACTUATOR ATTACH RIB INSIDE SLAT IS CRACKED.   REMOVED CRACKED RIB IAW SRM 51-30-2 REV 103.  FABRRICATED NEW RIB IAW DRAWING 65-17294 AND SRM 51-20-1 FIG.7  INSTALLED NEW RIB IAW SRM 51-30-2
